# SDR IPXA2021022165891

- Difficulty date: February 19, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,905 hours, 9,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270528
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG FWD CARGO COMPARTMENT FLOORBOARD NUMBER 131MG IS PUNCTURED.  C/W SREO A300-5320-42722.
